BibTeX record journals/jgt/KellyP18

download as .bib file

@article{DBLP:journals/jgt/KellyP18,
  author    = {Tom Kelly and
               Luke Postle},
  title     = {Exponentially many 4-list-colorings of triangle-free graphs on surfaces},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {230--238},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22153},
  doi       = {10.1002/jgt.22153},
  timestamp = {Wed, 25 Sep 2019 17:47:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/KellyP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics